# SDR SWAA2025020392052

- Difficulty date: February 1, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N8781Q
- Make and model: Boeing 737-8
- Aircraft serial: 67758
- Aircraft time: 7,722 hours, 3,864 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT PANEL 142FW HAS A CRACK COMING FROM BENEATH THE CAP STRIP SEE ATTACHED PICTURE<[01] REMOVED AND REPLACED CARGO PANEL 142FW IAW AMM 50-10-02.
